Academic Journals Database
Disseminating quality controlled scientific knowledge

Multiplicatively independent integers and dense modulo $1$ sets of sums

Author(s): Roman Urban

Journal: Uniform Distribution Theory
ISSN 1336-913X

Volume: 4;
Issue: 1;
Start page: 27;
Date: 2009;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Density modulo $1$ | topological dynamics

Let $c \in \mathbb{R},$ $c > 0,$ $\beta \in \mathbb{R}$ and $a_1 > a_2 > 1$ and $b_1 > b_2 > 1$ be two distinct pairs of multiplicatively independent integers.If $b_1 > a_1$ and $a_2 > b_2$ or $b_1 < a_1$ and $a_2 < b_2$ then we prove that for every $\xi_1, \xi_2,$ with at least one $\xi_i$ irrational, there exists $q \in \mathbb{N}$ such that the set of sums{a_1^ma_2^{n}q \xi_1+b_1^mb_2^{n}q \xi_2+c^{m+n} \beta:m,n \in \mathbb{N}},is dense modulo $1$ for all reals $\beta.$
Why do you need a reservation system?      Save time & money - Smart Internet Solutions